advertisement
Question
Posted by: D M | 2008-11-23

spasm attack

My sister is 28 years old she had a spasm attack recently witch was so bad that she was not responding to her surroundings for 2 hrs she had a attack that bad more than 8 years ago at that time she was ussing ellegal drugs my qaustion is whether drugs can cuase spasm attacks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear DM
Yes drugs can cause fits - do you know what she used>
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement